# SDR CA000505011

- Difficulty date: April 24, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 10,162 hours
- Engine: Allsn 250C20B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Shield
- Part number: 6890040
- Condition: Cracked
- Location: Nozzle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN COMPLETING CEB A-1370, 1ST STAGE NOZZLE SHIELD INSPECTION, FOUND AREA OF INSPECTION CRACKED.
